Frequently Asked Questions

 

 

Waxing is safe and effective, and there are very few side effects for most people. However, certain medications and skin types are more susceptible to problems than others, so please consult with a doctor if you have any concerns.

If you are prone to have Gastridious Heart Burn(Gastric Acid). This can change the skins pH level to be more acidic; sometimes resulting in a burn or causing the skin to lift during the waxing process. We recommend that you take an anti-acid 45 minutes prior to your wax treatment to help prevent any side effects.

 

It is important to let us know prior to your appointment as well as the Aesthetician performing your service if you are using Accutane*, Retin-A, Tazorac, or any other topical or oral medications. Using certain medications and topical creams or gels may effect the outcome of a waxing service.

*We cannot wax you if you are on Accutane or for several weeks after using Accutane.

Medical Alert